I've been on Zoloft for almost a year and I thought if I would've waited, it would've worked but it didn't. It made me feel numb. So I talked to my therapist and decided to go off it. I started by taking half the dose (50mg) then nothing changed so I decided to just stop. The first few days nothing but then i couldn't stand up due to dizziness, my hair was falling out way more than usual and feeling mosquito bites all over my body when there were none. Has anyone experienced this? Is this normal?
Most Helpful Guy
Most Helpful Girl
Yeah, thats normal. Start taking it at 50mg again ASAP! Zoloft is an SSRI, and stopping intake suddenly like that will give you a whole lot of awful effects, its called SSRI Discontinuation Syndrome. The dizziness especially. You have to wean off suuuuper slowly. So you start taking half, then a quarter, then maybe an eigth, etc, and then you can go off.
The effects will go away pretty much as soon as you start taking it again, so don't worry. But just come off it slowly!0